You are here

2017 Annual Meeting

Vertical Tabs

Vertical Tabs

Welcome

2017 Annual Meeting - Welcome

We are excited to bring you the 2017 Clinical TMS Society Annual Meeting. This year, we have many exciting additions to our meeting plans, and have expanded our meeting even further than last year's gathering.

We invite you to join us in San Diego, California, May 18th – 20th, 2017.

ONLINE REGISTRATION IS NOW CLOSED.  
WE ARE SORRY FOR THE INCONVEINENCE BUT WE HAVE REACHED OUR MAXIMUM HOTEL CAPACITY OF OVER 400 GUESTS.
 PLEASE SAVE THE DATE FOR NEXT YEAR IN NEW YORK. MAY 11-13, 2018.  

The Annual meeting of the Clinical TMS Society provides an unique opportunity for you to connect with an international gathering of TMS providers and researchers set alongside both the American Psychiatric Association and International Society for ECT and Neuromodulation meetings. This year we will introduce a new aspect of the meeting, a one-day training seminar for new TMS providers and technicians. Following this introductory day, there will be two full information-packed days complete with displays, networking, discussions, poster sessions, demonstrations and keynotes with industry leaders.

We hope you will take advantage of this beautiful city and hotel.

Come be part of the experience with us. We look forward to your participation at our Annual Meeting in San Diego, California.


2017 Annual Meeting Partners

Thank you to our partners & exhibitors

PLATINUM PARTNER

GOLD PARTNER

BRONZE PARTNERS

 

EXHIBITORS

Brainsway
Freespira
Genomind
MAG and More
Magstim
MagVenture
NeuroCare Group America, Inc.
NeuroStar Advanced Therapy
NeuroField 

REMED Rehabilitation Medical Company
Theramind/Advanced Intergrated Neurosciences, LLC

TMS Health Education
Xsalta Mental Health Marketing

Register Now

2017 Annual Meeting - Register

ONLINE REGISTRATION IS NOW CLOSED.  
WE ARE SORRY FOR THE INCONVEINENCE BUT WE HAVE REACHED OUR MAXIMUM HOTEL CAPACITY OF OVER 400 GUESTS.
PLEASE SAVE THE DATE FOR NEXT YEAR IN NEW YORK. MAY 3-5, 2018.  

Join us May 18-20, 2017 in San Diego, California – for two days of training, networking, education and relationship building.

The Annual Education meeting of the Clinical TMS Society provides a unique opportunity for you to connect wth an international gathering of TMS providers and researchers set alongside both the American Psychiatric Association and International Society for ECT and Neuromodulation meetings.

We look forward to seeing you in beautiful San Diego!

Cancellation Policy:
Conference registration cancellations must be received in writing on or before May 1st 2017 to receive a full refund minus a $75.00 administration fee. No refunds will be issued for cancellations received after May 1st.

If you have any questions regarding your registration, please email info@clinicaltmssociety.org or call 845-392-3238.

Schedule

2017 Annual Meeting - Schedule

The Annual Meeting Committee is working hard to finalize a great lineup of presentations and keynotes with industry leaders.

Please check back frequently as this page will be updated as we finalize speakers and topics. Check out a list of this year's speakers in the tab above. The full conference offers 15.5 hrs of CME.

SCHEDULE AT A GLANCE:*

Thursday, May 18th, 2017:
7:30a–3:45p *NEW: PULSES: A TMS Introductory Workshop - Check out the PULSES tab for the full schedule.
(This workshop requires separate registration. This workshop is designed for
new TMS practitioners and other TMS clinicians)
6:00p Registration / Check In Open
6:00p–8:00p Welcome Reception
Friday, May 19th, 2017:
6:45a-7:45a NeuroStar TMS Therapy Sponsored Presentation & Breakfast*
7:45a 8:00a President's Welcome
8:00a-9:00a
1 hr CME

10 Years Post FDA Approval.  What We Need Scientifically In The Decade To Come
Presented by:           Mark George, MD

9:00a-10:00a
1 hr CME

The Mechanisms of Action of TMS in Depression
Presented by:           Ziad Nahas, MD

10:00a-10:30a BREAK:  Visit with Exhibitors
10:30a-12:00p
1.5 hrs CME

Treating Conditions Other than MDD with TMS:  Bipolar Depression, OCD and Autism
Presented by:         Scott Aaronson, MD, Eric Hollander, MD, Stefano Pallanti, MD, PhD

12:00p-1:00p

Table Talks & Boxed Lunch
12:00p-1:00p NeuroStar TMS Therapy Sponsored Presentation & Lunch*
1:00p-2:00p
1 hr CME

Theta Burst Stimulation Compared to High Frequency rTMS in the Treatment of Depression:  Preliminary Results from a Randomized Non - Inferiority Trial
Presented by:         Daniel Blumberger, MD, MSc, FRCPC

2:00p-3:00p
1 hr CME

Matching the Stimulation Target to the Patient 
Presented by:  Jonathan Downar, MD, PhD, FRCPC

3:00p-3:30p BREAK:  Visit with Exhibitors
3:30p-4:30p
1 hr CME

Accelerated rTMS/iTBS Paradigms and Brain Imaging
Presented by:  Chris Baeken, MD, PhD

4:30p-6:00p BREAK:  Visit with Exhibitors
4:30p-5:30p

Brainsway Sponsored Presentation*

5:00p-6:00p Committee Meetings - Insurance/Outreach/Legal, Business & Ethics
6:00p-7:30p
1.5 hrs CME
2017 CTMSS Poster Session
7:30p-9:00p
1.5 hrs CME

Keynote and Dinner
International Standards - Presentd by Dirk De Ridder, MD, PhD
Dinner & Special Gurest Courtney Rundell, Comedian

Saturday, May 20th, 2017:
7:30a-8:15a NeuroStar TMS Therapy Sponsored Presentations & Breakfast*
7:30a- 8:30am Committee Meetings - Membership/Clinical Standards/Research
8:30a-9:30a
1 hr CME

Going Beyond Depression
Presented by:       Alvaro Pascual-Leone, MD

9:30a-10:30a
1 hr CME

A Presentation and Discussion on the 2016/2017 Top Articles
Presented by:      Z.Jeff Daskalaskis, MD

10:30a-11:00a BREAK:  Visit with Exhibitors

BREAKOUT SESSION

11:00a-12:00p
1 hr CME

 

 

 

a)  Are We Practicing Clinical Science or Scientology?  Using the Scientific Literature to Guide Practice
Presented by:      F. Andrew Kozel, MD, MSCR

b)  TMS for the Treatment of Tinnitus
Presented by:  Direk De Ridder, MD, PhD

c)  Psychiatry in the 21st Century:  Integrating Transcranial Magnetic Stimulation
Presented by:      Saad Shakir, MD, DFAPA

12:00p-1:00p General Member Meeting Lunch & Outreach Committee Presentation - Kim Cress, MD
12:30p-1:30p Brainsway Sponored Presentation*
1:00p-1:30p BREAK:  Visit with Exhibitors

BREAKOUT SESSION

1:30p-2:30p
1 hr CME

 

 

 

 

a)  Outcome Measures & Cognitive Assessments
Presented by:        Shawn McClintock, PhD, MSCS

b) Essential Insurance and Financial Matters to Care for your Patient
Presented by:       Kevin Kinback, Md and Mahmoud Okasha, MD

c) Seizure Protocols
Presented by:       Dan Press, MD 

BREAKOUT SESSION

2:30p-3:30p
1 hr CME

 

 

 

 

a)  Personalizing and Optmizing rTMS Treatment in Depression:  QEEG Biomarkers and Neuro - Cardiac-Guided TMS (NCG-TMS)
Presented by:      Martijn Arns, PhD

b)  Business Side of TMS Treatment:  Providing Shortened Care to a Larger Mass and Enhancing Patient Satisfaction. 
Presented by:      Yu Kawaguchi, MD

c)  TMS Technician Q & A:  What's On Your Mind?
Moderator:  Caroll Brammer

3:30p-4:00p Coffee & Cookies - Santa Fe Foyer
4:00p-5:00p
1 hr CME

TMS Treatment in Pregnanacy
Presented by:     Deborah Kim, MD

5:00p Closing Remarks
Sunday, May 21st, 2017:
8:00a-12:00p New Board Meeting

*The Clinical TMS Society does not certify their regulatory compliance, nor does the society either warrent, condone or promote any of the device companies, devices, or approaches.

**Subject to change

PULSES

2017 Annual Meeting - PULSES

We are excited to introduce PULSES: A TMS Introductory Workshop. This one (1) day training certificate seminar is designed for new TMS providers, researchers and technicians and will include advanced entry to the exhibit hall.

Date/Time: Thursday, May 18, 2017 | 8:00am to 4:00pm

Location: Westin San Diego Gaslamp Hotel

PULSES Workshop Schedule:*

7:30a – Registration Opens & Continental Breakfast

8:00-8:45a - Neuromodulation: Evolution of rTMS into Psychiatry: History and where rTMS fits - Linda Carpenter MD

8:45-9:30a - Clinical Efficacy of rTMS for Depression - Richard Pitch, MD

9:30-9:45a – Break

9:45-10:30a - Practical Administration of rTMS for Depressed patients- Part I - Kimberly Cress, MD  

10:30-11:15a - Practical Administration of rTMS for Depressed patients- Part II - Michelle Cochran, MD

11:15-12:00p - Practical Administration of rTMS for Depressed patients- Part III - David Feifel, MD

12:00-12:15p - Break

12:15-1:00p - WORKING LUNCH – Q&A Panel with Speakers from the morning session.

1:00-2:00p - Essential Insurance and Financial matters to care for your patient - Kevin Kinback, MD and Max Okasha, MD

2:00-4:00p Hands on Device Training & questions with all FDA approved devices, education on application of protocols with devices, and practical education with finding treatment location using methods discussed in lectures

4:00-4:30p - Post-test & Assessments to be completed by participants.  Certificate awarded.  

4:30-6:00p BREAK

6:00p – PULSES Attendees are invited to attend the Opening Cocktail Party for Clinical TMS Society Meeting 

*Topics Subject to change

TO REGISTER CLICK HERE

Registration Fees

Participant Type

Early Bird Registration

(Register by Feb. 28, 2018)

General Registration

(After March 1, 2018)

Prescribing clinicians: MD's. NP's and some PhD's. $1,000 $1,450

Non-Prescribing clinicians: Medical assistants, technicians, 
medical students/residents and researchers.

$750 $1,150
Business Attendee: Other interested parties. business executives, advertisers, vendors, etc. $2,000 $2,400

Space is limited to 50 participants so register today! 

*Registration for PULSES: A TMS Introductory Workshop does not include registration to the 2018 Clinical TMS Annual Meeting. If you are interested in attending Pulses and the Annual Meeting, you can do so by clicking here.  

Hotel

2017 Annual Meeting - Hotel

The Westin San Diego Gaslamp Hotel
910 Broadway Circle
San Diego, CA 92101

Hotel reservations are now available.

ROOM BLOCK RATE EXPIRES APRIL 26, 2017

Room rate is $209.00 per night.*
To reserve a room online: please click here

*If you would like to reserve a room for Saturday night, May 20, 2017, please email info@clinicaltmssociety.org and
someone will assist you.  Also our block rate is limited, so please make your reservations asap.  
 
Take advantage of discounted airfares!
Airfare Meeting Codes
 Delta: NMP4D
 United: 841918 and the z code: ZXDC

 

About San Diego

2017 Annual Meeting - San Diego

Enjoy your time in San Diego. There’s a lot to explore!


Gaslamp Quarter

The Gaslamp Quarter is San Diego’s downtown historical district that offers a vast variety of shopping, dining, and entertainment. Take a self-guided tour of the historic area, or join a tour group that travels by Segway to all of the main sights. Enjoy a ride on a bicycle rickshaw through the Victorian architecture by day, or enjoy a cocktail during a live show at night.


Balboa Park

Balboa Park is a 1,200-acre San Diego park featuring picturesque green belts, rose gardens, museums, several theaters, gift shops and restaurants. Placed in reserve in 1835, the park’s site is one of the oldest in the United States dedicated to public recreational use. Named for the Spanish maritime explorer Vasco Núñez de Balboa, the park was declared a National Historic Landmark and placed on the NationalvRegister of Historic Places.


Old Town

Old Town San Diego marks the site of the first Spanish settlement on the U.S. West Coast and features 12 acres of Mexican lore and historical sites, colorful shops, early-California-style restaurants, museums, a theater and the restored Cosmopolitan Hotel. Considered the “birthplace” of California, visitors can witness the living legacy of California’s birthplace in Old Town San Diego State Historic Park as history comes alive in the many preserved historic buildings and museums.


SeaWorld

SeaWorld has been entertaining, amazing and educating visitors for more than five decades now. The park remains one of San Diego’s biggest tourist draws and is known the world over as the home of Shamu. Sea World also has shows that feature trained sea lions and dolphins. In addition to shows, the park has several big aquariums; shark and penguin exhibits; a dolphin feeding pool; and in recent years, the park added rides such as the Journey to Atlantis roller-coaster.

USS Midway

The USS Midway is one of America’s longest-serving aircraft carriers. You’ll enter a floating city at sea and walk in the footsteps of 225,000 Midway sailors who served vour country and upheld the American ideals of strength, freedom and peace. While onboard, be sure to check out:

Museum Aircraft Collection

Meticulously restored aircraft – from World War II to Operation Desert Storm – are on display for all visitors aboard the USS Midway Aircraft Carrier Museum.

Flight Simulators

Live the life of an aviator aboard the USS Midway. Launch off the flight deck, engage the enemy and then return safely.

Flight Avionics

Naval Combat Mission is a group motion simulator for up to 12 guests at a time, featuring a daring mission in Operation Desert Storm. Imagine the pressure-filled launch off the flight deck in an F18 Hornet, weaving through canyons to avoid enemy radar, racing toward your objective, engaging in air-to-air combat, and evading enemy missiles. Do you have what it takes to make it back aboard?

Features authentic pilot conversations recorded during Operation Desert Storm.

Air Combat 360

Two people enter the state-of-the-art simulator for a pulse-pounding aerial combat ride where you control all the action. Air Combat 360 pilots can roll, somersault, spin and loop as they fly missions.